Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sleep Issues--EMSAM, Abilify, Seroquel, Rozerem jkshrews

Posted by zana on April 10, 2007, at 9:20:18

In reply to Sleep Issues--EMSAM, Abilify, Seroquel, Rozerem, posted by jkshrews on April 10, 2007, at 7:28:22

I was put on both abilify and seroquel as antidepressant augementation. I found the abilify (2mg) gave me a lift, ( I get vegetative symptoms,) but also made me hypoglycemic and pooped out after a month or so. I am still on it just because my pdoc is so careful about changing only one thing at a time. I don't know if the seroquel had any therapeutic effect but it knocks me out and helped me regulate my sleep cycle.
I would like to get off the abilify simply because I suspect it is making no contribution and the ensam seems to be doing a good job so far. This is about 10weeks in.
I too read the product insert but I don't read the chemistry careful. I skim for the half life and elimination data.
I think you make a really good point about the classification of meds. Abilify is actually listed as a tranquillizer in the online search engine I use.
Zana

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zana thread:75408
URL: http://www.dr-bob.org/babble/20070407/msgs/748707.html